Alert archive / Missouri / River Flood Warnings in 2014

River Flood Warning 85, NWS Kansas City, MO

August 7, 2014Cooper County, Saline County, Missouri

NWS Kansas City, MO issued this river flood warning at Aug 7, 2014, 7:30 AM CDT for Cooper County, Saline County, Missouri. It took effect at Aug 7, 2014, 10:21 PM CDT. It was in force for 66 hr.

The area

The outline as issued.

The facts

Issued
Aug 7, 2014, 7:30 AM CDT (12:30 UTC)
In effect from
Aug 7, 2014, 10:21 PM CDT
Expired
Aug 10, 2014, 4:27 PM CDT
In force
66 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Cooper County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 90 km from the middle of the area, began a volume at 12:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Blackwater River near Blue Lick (BLVM7). The gauge peaked at 26.33 ft at Aug 9, 2014, 11:00 AM CDT.

actionminormoderate10203008/0708/0808/0908/1008/11
Action stage
19 ft
Minor stage
24 ft
Moderate stage
29 ft
Major stage
37 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06908000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

874 
WGUS43 KEAX 071230
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
730 AM CDT THU AUG 7 2014
  
...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Missouri...

  Blackwater River at Valley City affecting Johnson and Pettis 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC101-159-081230-
/O.EXT.KEAX.FL.W.0084.000000T0000Z-140809T0049Z/
/VLYM7.2.ER.140807T0951Z.140807T1800Z.140808T0049Z.NO/
730 AM CDT THU AUG 7 2014

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Blackwater River at Valley City.
* At  7:00 AM Thursday the stage was 25.0 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 26.0 feet by this
  afternoon. The river will fall below flood stage this evening.
* At 25.0 feet...County Highway E near Valley City and Highway 23 
  near the Perry State Wildlife Area are under water.
* At 22.0 feet...Woodlands and farm fields along the river begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Valley City     22   25.0   Thu 07 AM   26.0 this afternoon
     
&&
  
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348

$$

MOC053-195-081229-
/O.NEW.KEAX.FL.W.0085.140808T1654Z-140810T0130Z/
/BLVM7.1.ER.140808T1654Z.140809T0000Z.140809T0130Z.NO/
730 AM CDT THU AUG 7 2014

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Blackwater River near Blue Lick.
* from Friday morning to Saturday evening.
* At  6:45 AM Thursday the stage was 12.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Friday morning and 
  continue to rise to near 24.3 feet by Friday evening. The river 
  will fall below flood stage by Friday evening.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   12.5   Thu 07 AM   24.3 Friday evening
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
 
$$
7 follow-up statements
645 
WGUS83 KEAX 071243
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
743 AM CDT THU AUG 7 2014
   
...The Flood Warning continues for the following rivers in 
Missouri...

  Blackwater River at Valley City affecting Johnson and Pettis 
  Counties.

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC101-159-081243-
/O.EXT.KEAX.FL.W.0084.000000T0000Z-140809T0625Z/
/VLYM7.2.ER.140807T0951Z.140807T1800Z.140808T0625Z.NO/
743 AM CDT THU AUG 7 2014

The Flood Warning continues for
  The Blackwater River at Valley City.
* until late Friday night.
* At  7:00 AM Thursday the stage was 25.0 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 26.0 feet by this
  afternoon. The river will fall below flood stage early Friday 
  morning.
* At 25.0 feet...County Highway E near Valley City and Highway 23 
  near the Perry State Wildlife Area are under water.
* At 22.0 feet...Woodlands and farm fields along the river begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Valley City     22   25.0   Thu 07 AM   26.0 this afternoon
     
&&
  
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
 
$$

MOC053-195-081243-
/O.EXT.KEAX.FL.W.0085.140808T0321Z-140811T0600Z/
/BLVM7.1.ER.140808T0321Z.140809T0600Z.140810T0600Z.NO/
743 AM CDT THU AUG 7 2014

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* from this evening to late Sunday night.
* At  6:45 AM Thursday the stage was 12.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 28.8 feet by early Saturday morning. The river will fall 
  below flood stage by early Sunday morning.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   12.5   Thu 07 AM   28.8 early Saturday morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
  
$$
913 
WGUS83 KEAX 080846
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
346 AM CDT FRI AUG 8 2014
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Blackwater River at Valley City affecting Johnson and Pettis 
  Counties.

...The Flood Warning continues for the following rivers in 
Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC101-159-080916-
/O.CAN.KEAX.FL.W.0084.000000T0000Z-140809T0625Z/
/VLYM7.2.ER.140807T0951Z.140807T2100Z.140808T0749Z.NO/
346 AM CDT FRI AUG 8 2014

The Flood Warning is cancelled for
  The Blackwater River at Valley City.
* At  3:00 AM Friday the stage was 21.9 feet.
* Flood stage is 22.0 feet.
* Fell below flood stage at  2:49 AM Friday.
* Forecast...The river will continue to fall to 8.9 feet by Saturday 
  morning.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Valley City     22   21.9   Fri 03 AM   19.7 this morning
     
&&
  
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348

  

$$

MOC053-195-090846-
/O.EXT.KEAX.FL.W.0085.000000T0000Z-140811T0454Z/
/BLVM7.1.ER.140807T2222Z.140809T0000Z.140810T0454Z.NO/
346 AM CDT FRI AUG 8 2014

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Sunday evening.
* At  2:45 AM Friday the stage was 25.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 27.5 feet by this
  evening. The river will fall below flood stage Saturday before 
  midnight.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   25.5   Fri 03 AM   27.5 this evening
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$
724 
WGUS83 KEAX 081331
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
831 AM CDT FRI AUG 8 2014
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-195-091331-
/O.EXT.KEAX.FL.W.0085.000000T0000Z-140811T1342Z/
/BLVM7.1.ER.140807T2222Z.140809T1200Z.140810T1342Z.NO/
831 AM CDT FRI AUG 8 2014

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Monday morning.
* At  7:45 AM Friday the stage was 25.8 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 27.4 feet by 
  Saturday morning. The river will fall below flood stage Sunday 
  morning.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   25.8   Fri 08 AM   27.4 Saturday morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$
674 
WGUS83 KEAX 090004
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
704 PM CDT FRI AUG 8 2014
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-195-100004-
/O.EXT.KEAX.FL.W.0085.000000T0000Z-140811T0600Z/
/BLVM7.1.ER.140807T2222Z.140809T1200Z.140810T0600Z.NO/
704 PM CDT FRI AUG 8 2014

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until late Sunday night.
* At  6:45 PM Friday the stage was 26.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.4 feet by 
  Saturday morning. The river will fall below flood stage early 
  Sunday morning.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   26.1   Fri 07 PM   26.4 Saturday morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$
426 
WGUS83 KEAX 100035
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
735 PM CDT SAT AUG 9 2014
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-195-110035-
/O.CON.KEAX.FL.W.0085.000000T0000Z-140811T0600Z/
/BLVM7.1.ER.140807T2222Z.140809T1730Z.140810T0600Z.NO/
735 PM CDT SAT AUG 9 2014

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until late Sunday night.
* At  6:45 PM Saturday the stage was 26.2 feet.
* Flood stage is 24.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  early Sunday morning.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   26.2   Sat 07 PM   24.0 early Sunday morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$
277 
WGUS83 KEAX 100111
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
811 PM CDT SAT AUG 9 2014
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-195-110111-
/O.EXT.KEAX.FL.W.0085.000000T0000Z-140811T1818Z/
/BLVM7.1.ER.140807T2222Z.140809T1730Z.140810T1818Z.NO/
811 PM CDT SAT AUG 9 2014

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Monday afternoon.
* At  7:45 PM Saturday the stage was 26.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Sunday afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   26.2   Sat 08 PM   26.1 early Sunday morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$
038 
WGUS83 KEAX 102127
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
427 PM CDT SUN AUG 10 2014
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-195-102157-
/O.CAN.KEAX.FL.W.0085.000000T0000Z-140811T1818Z/
/BLVM7.1.ER.140807T2222Z.140809T1730Z.140810T1821Z.NO/
427 PM CDT SUN AUG 10 2014

The Flood Warning is cancelled for
  The Blackwater River near Blue Lick.
* At  3:45 PM Sunday the stage was 23.0 feet.
* Flood stage is 24.0 feet.
* Fell below flood stage at 1:21 PM Sunday.
* Forecast...The river will continue to fall to 18.2 feet by Monday 
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   23.0   Sun 04 PM   22.3 this evening
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Aug 7, 6:45 AM CDT, 45 minutes earlier.

Area forecast discussion, Aug 7, 6:45 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
645 AM CDT Thu Aug 7 2014

.DISCUSSION...
Issued at 325 AM CDT THU AUG 7 2014

Today - Tonight:

The trailing stratiform area of a well developed convective system
will slowly move east and/or dissipate through the morning hours.
What happens in the wake of this system is a little uncertain though
as the weak 850mb low helping to drive this system stalls and spins
over northern Missouri and southern Iowa. With a lack of any other
forcing through the day, the best precipitation chances look to be to
the east of this low, keeping our eastern zones with at least a
chance for additional showers/storms. These again should push east
and/or dissipate overnight leaving the start of Friday looking mostly
dry for now. But even that is somewhat uncertain at this point. The
threat of severe weather looks low for today as the best combination
of shear and instability will be to our south.

Friday - Saturday:

The 850mb low will continue to linger in the area, and this may
trigger showers and storms but there is considerable uncertainty as
to the timing and location of additional precipitation areas. There
may also be a weak surface/low level boundary in the vicinity to help
trigger storms. This would most likely be in our southern zones.
Model QPF is also all over the place with no real noticeable features
tied to much of the precipitation areas they produce. In short, the
pattern is weak and nebulous and at this point can't see going higher
than a slight chance for precipitation given the uncertainty of the
models. For Saturday, have kept PoPs confined to south of the
Missouri river. This should be in closer proximity to the weak
surface/low level boundary. The surface flow across the northern
portions of the forecast area will be from the northeast, which tends
to be dry and cool flow so that increases confidence that any
precipitation we see should be in our south tied to the boundary.

Sunday - Wednesday:

The upper flow will become more enhanced with the upper ridge
strengthening again over the western US. This shifts us back into a
more distinct variety of northwest flow. For Sunday, models show a
weak wave diving southeast within the flow. This should bring us
another round of showers and storms. However, for the start of the
work week and through the middle of the week, thickness values
increase indicating the ridge spreads a bit to the east. This may
make temperatures aloft a little too warm to support convection and
as a result it looks like dry weather can be expected for the middle
portions of next week. This will also tend to warm us back up to the
upper 80s and lower 90s.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 645 AM CDT THU AUG 7 2014

Widespread IFR conditions prevailing across the region this morning
as low-level moisture remains in place behind existing mid-level
disturbance. That said...expect a slow improvement through the
morning hours before going VFR by late morning/early afternoon at all
three terminals. Before then however...temporary restrictions below
alternate mins will remain possible at MCI through 14z or so. Heading
into tonight...fcst models advertising developing VSBY restrictions
at all terminals in developing BR and FG. For now...have advertised
IFR restrictions at both STJ and MCI while maintaining low-end MVFR
at MKC. Overall confidence in developing overnight restrictions
remains marginal due to the possibility of lingering cloud cover
aloft.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...CDB
AVIATION...32
Hazardous weather outlook, Aug 7, 5:36 AM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
536 AM CDT THU AUG 7 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-081045-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
536 AM CDT THU AUG 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 SHOWERS AND THUNDERSTORMS ARE ONCE AGAIN POSSIBLE ACROSS NORTHWEST
 MISSOURI AND NORTHEAST KANSAS THIS AFTERNOON AND EVENING. ALTHOUGH
 WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...A FEW
 STORMS MAY BE CAPABLE OR MODERATELY SIZED HAIL AND STRONG WIND GUSTS.
 HEAVY RAIN WILL ALSO BE POSSIBLE WITH ANY STORMS THAT DEVELOP WHICH
 MAY LEAD TO LOCALIZED FLOODING FOR AREAS THAT RECEIVED HEAVY RAINS
 IN RECENT DAYS.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

 SEVERAL MORE ROUNDS OF MODERATE TO HEAVY RAIN IS POSSIBLE THROUGH
 THE WEEKEND. AS A RESULT...LOCALIZED FLOODING AND FLASH FLOODING
 WILL REMAIN POSSIBLE DUE TO RECENT HEAVY RAINS.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 8:48 PM CDTFlash Flood WarningEAXAtchison, Holt, Nodaway4 hr
Aug 6, 9:23 PM CDTAreal Flood AdvisoryEAXBuchanan, Platte3 hr
Aug 6, 11:53 PM CDTAreal Flood AdvisoryEAXClay, Clinton, Jackson3 hr
Aug 7, 5:21 AM CDTRiver Flood WarningEAXJohnson, Pettis43 hr

Nearby

River Flood Warnings in Missouri, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.